# SDR SWIA200515191

- Difficulty date: June 26, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 15,517 hours, 13,483 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S TRIM SWITCH STICKING.  REPLACED CAPTAIN'S TRIM SWITCH IAW MM 27-41-00.  OPERATIONAL CHECK GOOD.
